Hi all, does anyone suffer from sore bones in their feet when standing up after lying or sitting still for long durations? Its new for me??

this has just begun for me in the past 2 months and Im unsure if it is related to the HU medication or ET. I have found the people on this site often have more information than the dr can provide. Does anyone else suffer from sore bones in their feet after lying down?

14 Replies

oldestnewest
  • MPD patients have a tendency to have contract gout, due to the build up of uric acid. My husband had terrible pain in his feet, he thought it was bones and went for various scans, but it was gout. Allupurinol soon sorted him out. Your situation may be very different, but this is the only thing I can think of that comes close to his experience.

    Hope you get it sorted.

  • I have had periods of painful feet throughout my 26 years with PRV, no swelling or redness - nothing at all to see, but sometimes excrutiatingly painful. I'm afraid I never found what was causing it or a good way to stop it, but in my experience it does go in phases. Haven't had the pain for a few years now...

    hope it goes off for you very quickly.

  • A few years ago not long after diagnosis I had terrible pain in my feet which lasted several weeks. I was also prescribed Allopurinol. I now have aching bones in my limbs most of the time, which I put down to fatigue.

  • I was diagnosed with P V 4yrs ago,have aching limbs ,also chronic fatigue now painful feet !Take Hydrea,aspirin and Isoptine .Had to have a Stent as PV damaged an artery.Any one else out there with a Stent and P V ?

  • Hi have also suffered intermittently from strange bone pain. Sometimes in my jaw, went through a period of having hip pain, occasionally pain in my feet, whilst in bed, normally when tired. Whenever, I have gone to have it checked out nothing could be found. If any of the above returned permanently, would now assume it was connected in some way with my ET (Jak 2 positive) which I have had for at least 18 years, as it seems to be so prevalent among MPD sufferers. Incidentally, for any newly diagnosed, I have also been on HU for 10 years and am still functioning very normally. So hang on in there and don't despair. God Bless x

  • Hi, I have PV but just on asprin and treated by venesection. I have problems with osteoarthritis and inflammation in tendons and muscles but have recently had a lot of unexplained foot and hand pain. I blame my PV because there is no redness or swelling on my hands or feet. Not on any drugs so far. I am hobbling a bit at the moment to walk. Sympathies, best wishes Aime

  • I've had PRV for the past 9 years almost, and in the past 6 months or so, I've had pain in my feet, knees and hips, especially when I've been sitting a while and then stand up. I've been wondering if it is caused by my meds for my heart attack. My wife wants me to quit all meds, except the blood thinner, Xaralto. I'm tempted, but don't want to do anything foolish. Of course doctors want to continue all meds.

  • I also get what I call phantom pains, which are short, sharp pains mainly in my feet. My reading of the literature says this is a classic symptom of PRV.

  • I have pains in most of my joints and muscles and get bad gout in my left foot diagnosed with PV last year on aspirin and venesections had 9 so far, My GP referred me to a rheumatologist for the joint pain who i saw last week and he thinks it maybe the gout spreading to my other joints which is causing the pain had another blood test to see how high my uric acid is hope to see him again in a couple of weeks. Stay well everyone

  • Thank you all for your responses. It seems a common thing. I will visit the Dr and a natural physician and hear what they have to say. Kindness to you all

  • I suffer stiffness in my feet on getting out of bed every morning and I hobble for a couple of minutes then it passes. I was only thinking the other day this has only come on in recent months. I have ET Jak2+ and take 6000 mg hydroxycarbamide over the course of a week.

  • I suffer this stiffness too. I have PV Jak2 neg, only on asprin and anti-histamines so can't blame the drugs. Going to GP on Tuesday so will let you know. Also getting pain in hands and knuckles so did wonder if it was rheumatoid arthritis as I have got a lot of osteoarthritis and a tendency to inflammation in muscles, tendons, etc. Will update you after Tuesday. Kind regards Aime - every sympathy!

  • that is exactly what is happening with me. hhmm interesting

  • Me to! I haven't found out what causes it yet. Hu 1500 mg a day and warfarin.

You may also like...